# SDR COMA9520393

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab Le
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZONTAL STABILIZER LEADING EDGE WAS DENTED BY A BIRD STRIKE.  THE DENT WAS FIVE INCHES LONG AT BL 73.43.  A FLUSH DOUBLER REPAIR WAS FABRICATED AND INSTALLED PER FAIRCHILD SRM 55-90-10, ARP 55-10-8817.
